MathSciNet Relay Station
MathSciNet bibliographic data
MR1104401 (92i:28016) 28C20 (60J65)
Park, Chull; Skoug, David Sample path-valued conditional Yeh-Wiener integrals and a Wiener integral equation. Proc. Amer. Math. Soc. 115 (1992), no. 2, 479–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement